Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


drop in numbers
Sep 14, 2007

Hello Dr. Young,

After over a year on Atripla, my recent numbers were a little disappointing...I went from 650 3 months ago down to 420 now, but my percentage went from 34 to 37. still undetectable. I know the percentage is the important number...but I need a little reassurance. Also, one other question...I am concerned about future retirement and the cost of meds, any thoughts on how long it will take for sustiva/truvada to go generic or an alternate generic med that would work as well? Thanks again for all your help. JB

Response from Dr. Young

Hi JB,

Thanks for your post. I wouldn't stress much on this one. With an undetectable viral load, I don't pay all too much attention to changes in absolute CD4, especially when the CD4% is increasing.

As for your other question, it will be a long time before we (here in the US) see generic tenofovir, FTC or efavirenz. In general, in the US and Europe, we can be pretty sure about the quality of generic medications-- this isn't always true in other countries.

Hope this helps, BY



Previous
Mono-therapy with Kaletra
Next
HIV treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement